# SDR SIMA200500402

- Difficulty date: January 1, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 6,607 hours, 6,216 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19512
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROWS 7 THROUGH 11 INOPERATIVE.  REPLACED NR 3 EMERGENCY BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200503043) (K)
